Alert archive / Idaho / River Flood Warnings in 2017
River Flood Warning 18, NWS Pocatello, ID
NWS Pocatello, ID issued this river flood warning at Jun 12, 2017, 5:38 PM MDT for Bonneville County, Jefferson County, Madison County, Idaho. It took effect at Jun 13, 2017, 9:20 PM MDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2017, 5:38 PM MDT (23:38 UTC)
- In effect from
- Jun 13, 2017, 9:20 PM MDT
- Expired
- Jun 16, 2017, 9:44 PM MDT
- In force
- 3 days
- Issued by
- NWS Pocatello, ID
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bonneville County, ID, Jefferson County, ID, Madison County, ID
The radar
The Pocatello radar (KSFX), 90 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Snake River near Heise (HEII1).
- Action stage
- 6.25 ft
- Minor stage
- 8 ft
- Moderate stage
- 9.5 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 13037500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
948
WGUS45 KPIH 122341 CCA
FLWPIH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Pocatello ID
538 PM MDT Mon Jun 12 2017
...The National Weather Service in Pocatello has issued a
Flood Warning for the following Rivers in Idaho...
Snake River near Heise AFFECTING Bonneville...Jefferson and Madison
Counties
. Increasing releases from the Palisades Reservoir will push the Snake
River above flood stage by late Tuesday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Persons near the River should be aware of the
expected high water and take action to protect property.
&&
IDC019-051-065-140338-
/O.NEW.KPIH.FL.W.0018.170614T0320Z-000000T0000Z/
/HEII1.1.ER.170614T0320Z.170614T1200Z.000000T0000Z.NO/
538 PM MDT Mon Jun 12 2017
The National Weather Service in Pocatello has issued a
* Flood Warning for
The Snake River near Heise.
* from Tuesday evening until further notice...Or until the Warning is
cancelled.
* At 5:01 PM Monday the stage was 7.5 feet.
* Flood Stage is 8.0 feet.
* Minor Flooding is forecast.
* Forecast...Rise above Flood Stage by tomorrow late evening and
continue to rise near 8.1 feet by Wednesday morning. Additional
rises are possible thereafter.
* Impact...At 8.0 feet...Flooding near the Warm Springs Resort area is
possible.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Tue Wed Thu
Snake River
Snake River near Hei 8.0 7.5 Mon 05 PM 7.7 8.1 8.1
&&
LAT...LON 4378 11212 4377 11190 4364 11162 4357 11166
4369 11192 4363 11211
$$6 follow-up statements
147
WGUS85 KPIH 131820
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
1220 PM MDT Tue Jun 13 2017
...The Flood warning continues for the following Rivers in Idaho...
Snake River near Heise AFFECTING Bonneville...Jefferson and Madison
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Persons near the River should be aware of the
expected high water and take action to protect property.
&&
IDC019-051-065-142220-
/O.EXT.KPIH.FL.W.0018.170614T0403Z-000000T0000Z/
/HEII1.1.ER.170614T0403Z.170614T1800Z.000000T0000Z.NO/
1220 PM MDT Tue Jun 13 2017
The Flood Warning continues for
The Snake River near Heise.
* from this evening until further notice...Or until the Warning is
cancelled.
* At 11:45 AM Tuesday the stage was 7.7 feet.
* Flood Stage is 8.0 feet.
* Minor Flooding is forecast.
* Forecast...Rise above Flood Stage by tonight and continue to rise
to near 8.1 feet by tomorrow early afternoon. Additional rises are
possible thereafter.
* Impact...At 8.0 feet...Flooding near the Warm Springs Resort area is
possible.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Wed Thu Fri
Snake River
Snake River near Hei 8.0 7.7 Tue 12 PM 8.1 8.1 8.1
&&
LAT...LON 4378 11212 4377 11190 4364 11162 4357 11166
4369 11192 4363 11211
$$667
WGUS85 KPIH 141819
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
1219 PM MDT Wed Jun 14 2017
...The Flood Warning continues for the following Rivers in Idaho..
Snake River near Heise AFFECTING Bonneville...Jefferson and Madison
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Persons near the River should be aware of the
expected high water and take action to protect property.
&&
IDC019-051-065-152219-
/O.CON.KPIH.FL.W.0018.000000T0000Z-000000T0000Z/
/HEII1.1.ER.170614T0533Z.170614T1146Z.000000T0000Z.NO/
1219 PM MDT Wed Jun 14 2017
The Flood Warning continues for
The Snake River near Heise.
* At 12:01 PM Wednesday the stage was 8.1 feet.
* Flood Stage is 8.0 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The River will continue rising to near 8.2 feet by this
evening. Additional rises may be possible thereafter.
* Impact...At 8.0 feet...Flooding near the Warm Springs Resort area is
possible.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Thu Fri Sat
Snake River
Snake River near Hei 8.0 8.1 Wed 12 PM 8.1 8.1 8.1
&&
LAT...LON 4378 11216 4377 11190 4364 11162 4357 11166
4369 11192 4363 11216
$$449
WGUS85 KPIH 151735
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
1135 AM MDT Thu Jun 15 2017
...The Flood Warning continues for the following Rivers in Idaho..
Snake River near Heise AFFECTING Bonneville...Jefferson and Madison
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Persons near the River should be aware of the
expected high water and take action to protect property.
&&
IDC019-051-065-162135-
/O.CON.KPIH.FL.W.0018.000000T0000Z-000000T0000Z/
/HEII1.1.ER.170614T0533Z.170614T1146Z.000000T0000Z.NO/
1135 AM MDT Thu Jun 15 2017
The Flood Warning continues for
The Snake River near Heise.
* At 11:01 AM Thursday the stage was 8.1 feet.
* Flood Stage is 8.0 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The River will continue rising to near 8.1 feet by
Saturday evening. Additional rises may be possible thereafter.
* Impact...At 8.0 feet...Flooding near the Warm Springs Resort area is
possible.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Fri Sat Sun
Snake River
Snake River near Hei 8.0 8.1 Thu 11 AM 8.1 8.1 8.1
&&
LAT...LON 4378 11216 4377 11190 4364 11162 4357 11166
4369 11192 4363 11216
$$401
WGUS85 KPIH 161703
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
1103 AM MDT Fri Jun 16 2017
...The Flood Warning continues for the following Rivers in Idaho..
Snake River near Heise AFFECTING Bonneville...Jefferson and Madison
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Persons near the River should be aware of the
expected high water and take action to protect property.
&&
IDC019-051-065-172103-
/O.CON.KPIH.FL.W.0018.000000T0000Z-000000T0000Z/
/HEII1.1.ER.170614T0533Z.170614T1146Z.000000T0000Z.NO/
1103 AM MDT Fri Jun 16 2017
The Flood Warning continues for
The Snake River near Heise.
* At 10:46 AM Friday the stage was 8.1 feet.
* Flood Stage is 8.0 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The River will continue rising to near 8.1 feet by
tomorrow evening. Additional rises may be possible thereafter.
* Impact...At 8.0 feet...Flooding near the Warm Springs Resort area is
possible.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sat Sun Mon
Snake River
Snake River near Hei 8.0 8.1 Fri 11 AM 8.1 8.1 8.1
&&
LAT...LON 4378 11216 4377 11190 4364 11162 4357 11166
4369 11192 4363 11216
$$761
WGUS85 KPIH 161934
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
134 PM MDT Fri Jun 16 2017
...The Flood warning continues for the following Rivers in Idaho...
Snake River near Heise AFFECTING Bonneville...Jefferson and Madison
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Persons near the River should be aware of the
expected high water and take action to protect property.
&&
IDC019-051-065-170428-
/O.EXT.KPIH.FL.W.0018.000000T0000Z-170617T0428Z/
/HEII1.1.ER.170614T0533Z.170616T1901Z.170616T2228Z.NO/
134 PM MDT Fri Jun 16 2017
The Flood Warning continues for
The Snake River near Heise.
* At 1:16 PM Friday the stage was 8.3 feet.
* Flood Stage is 8.0 feet.
* Minor Flooding is occurring.
* Forecast...The River will continue to fall to below Flood Stage by
late this afternoon.
* Impact...At 8.0 feet...Flooding near the Warm Springs Resort area is
possible.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sat Sun Mon
Snake River
Snake River near Hei 8.0 8.3 Fri 01 PM 7.3 7.2 7.2
&&
LAT...LON 4378 11216 4377 11190 4364 11162 4357 11166
4369 11192 4363 11216
$$817
WGUS85 KPIH 170344
FLSPIH
FLOOD STATEMENT
National Weather Service Pocatello ID
944 PM MDT Fri Jun 16 2017
...The Flood Warning is cancelled for the following Rivers in
Idaho...
Snake River near Heise AFFECTING Bonneville...Jefferson and Madison
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...Persons near the River should be aware of the
expected high water and take action to protect property.
&&
IDC019-051-065-170414-
/O.CAN.KPIH.FL.W.0018.000000T0000Z-170617T0428Z/
/HEII1.1.ER.170614T0533Z.170616T1901Z.170617T0026Z.NO/
944 PM MDT Fri Jun 16 2017
The Flood Warning is cancelled for
The Snake River near Heise.
* At 9:30 PM Friday the stage was 7.6 feet.
* Flood Stage is 8.0 feet.
* Fell below Flood Stage at 6:26 PM Friday.
* Forecast...The River will continue to fall to 7.2 feet by Sunday
morning.
* Impact...At 8.0 feet...Flooding near the Warm Springs Resort area is
possible.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sat Sun Mon
Snake River
Snake River near Hei 8.0 7.6 Fri 09 PM 7.2 7.2 7.2
&&
LAT...LON 4378 11216 4377 11190 4364 11162 4357 11166
4369 11192 4363 11216
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this river flood warning went out at Jun 12, 2:03 PM MDT, 3 hours 35 minutes earlier.
Area forecast discussion, Jun 12, 2:03 PM MDT, 3 hours 35 minutes before
Area Forecast Discussion National Weather Service Pocatello ID 203 PM MDT Mon Jun 12 2017 .SHORT TERM...Tonight. Track of upper low will cut right across southeast Idaho this evening. With upper dynamics lacking, models are backing off the precip tonight as the low passes over the Snake Plain. Precip will wrap around the Central Mountains and may produce significant accumulation tonight through tomorrow morning. Hinsberger .Tuesday and Tuesday night...That large area of wrap around rain and high elevation snow will continue to spread east and overspread most of the area by Tuesday morning as the low tracks through east Idaho. The area of widespread precipiation will gradually move west to east across the region on Tuesday and should end by Wednesday morning. We are expecting some light snow from this system starting tonight as snow levels fall to around 7000-7500 feet across the region. (We could see places down lower that could see wet snow or a mix falling but not sticking.) Any significant accumulations will be above 7500ft with up to 6 inches on some peaks. Will probably not significantly affect any roads, such as Galena Summit, as road surface temperatures are probably too warm. Therefore no winter weather advisories will be issued at this time. Strong winds will develop on the back side of this as clearing takes place. The strongest winds will develop early and fade later in the afternoon. The highest winds will be across the Magic Valley, Lower Plain and adjacent foothills along and just south of I-84 and 86. We issued a WIND ADVISORY from around sunrise to mid afternoon as sustained winds peak around 30mph with gusts into the 40s. With all of the rain falling now, blowing dust may end being minimal. By sunrise Wednesday, a few showers will remain around Island Park and Driggs. Valle/Keyes .LONG TERM...Wednesday through Monday. Wednesday should be relatively quiet across the region as high pressure settles over the area. A series of weak systems will arrive Thursday. These systems will mainly pass through Montana, but could produce a few showers at times through the weekend. Best chances for Showers will be roughly north of a line from Shoshone to Blackfoot. Valle && .AVIATION...Active period of weather as upper low approaches from the south. Strong diffluent flow aloft is contributing to lift. Storms are most intense on the eastern flank of the moisture band. Ceilings still IFR over PIH late this morning, but showing indications of breaking up. Another round of showers is in store late tonight and tomorrow as the upper low progresses across SE Idaho and into Wyoming, allowing precip bands to wrap around the low over the region. Models show a clearing trend west to east late tomorrow morning, so BYI and SUN should clear out by the end of the period. Hinsberger && .HYDROLOGY...Several rivers remain in flood. The cooler temperatures have helped to slow the snowmelt and river levels are falling. However, we continue to expect quite a bit of moisture through Tuesday. Potentially could see 0.50 to 1.5 inches of rain across the central mountains and headwaters of the Snake, Henrys Fork and Teton Rivers. Also look for streams that are in flood to likely remain in flood for a couple more days, and we could see other streams, especially across the upper Snake highlands go into flood for a brief time. Valle/Keyes && .PIH WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 7 AM to 3 PM MDT Tuesday for IDZ017-021. Flood Watch through late Tuesday night for IDZ019. &&
In the hours before
Special weather statement, Jun 12, 2:32 PM MDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Pocatello ID
232 PM MDT MON JUN 12 2017
IDZ017-019>021-023-032-122130-
Lost River/Pashimeroi ID-Caribou Highlands ID-
Upper Snake Highlands ID-Upper Snake River Plain ID-
Lower Snake River Plain ID-Eastern Magic Valley ID-
232 PM MDT MON JUN 12 2017
...SHOWERS PRODUCING WINDS UP TO 55 MPH FOR EAST CENTRAL BLAINE...
SOUTHWESTERN FREMONT...JEFFERSON...BUTTE...NORTHWESTERN
BONNEVILLE... MADISON...CLARK AND NORTHERN BINGHAM COUNTIES UNTIL
330 PM MDT...
At 229 PM MDT, A large area of showers continues to shift northeast
across portions of the Upper Snake Plain and Highlands. Wind gusts
of Up to 55 mph will be possible with this activity.
Locations impacted include...
Idaho Falls, Rexburg, Rigby, Dubois, St Anthony, Spencer, Idmon,
Hamer, Atomic City, Craters of the Moon, Arco, Mud Lake, Lone
Pine and the INL Complex.
LAT...LON 4327 11193 4324 11401 4363 11328 4423 11315
4423 11282 4440 11281 4442 11284 4448 11278
4451 11272 4448 11254 4446 11250 4448 11247
4445 11239 4454 11235 4457 11229 4452 11210
4453 11203 4455 11203 4454 11200 4363 11142
TIME...MOT...LOC 2029Z 146DEG 40KT 4332 11195
JKEYESLocal storm report, Jun 12, 2:57 PM MDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
257 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM LIGHTNING 2 SSW IDAHO FALLS 43.47N 112.05W
06/12/2017 BONNEVILLE ID COUNTY OFFICIAL
CITY OFFICIAL FROM IDAHO FALLS REPORTS A
LIGHTNING STRIKE CAUSED A TRANSFORMER
FAILURE AT RACK SUBSTATION OFF SUNNYSIDE
ROAD JUST AFTER 11 AM. POWER KNOCKED OUT TO
MORE THAN 3,000 CUSTOMERS, ESPECIALLY SOUTH
OF 17TH STREET. INFORMATION FROM KPVI AND
EAST IDAHO NEWS.
&&
KSMITHLocal storm report, Jun 12, 3:09 PM MDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
309 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 AM HAIL IDAHO FALLS 43.49N 112.04W
06/12/2017 E1.25 INCH BONNEVILLE ID PUBLIC
NUMEROUS PUBLIC REPORTS OF NICKEL, QUARTER, AND HALF
DOLLAR SIZE HAIL IN IDAHO FALLS, ESPECIALLY ACROSS THE
WESTERN HALF OF THE CITY. HAIL LIGHTLY COVERED THE GROUND
IN SOME AREAS.
&&
KSMITHLocal storm report, Jun 12, 3:28 PM MDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE POCATELLO ID
328 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HAIL 25 NNW NORTHWEST INL 44.19N 112.93W
06/12/2017 E0.25 INCH CLARK ID PUBLIC
LAYER OF HAIL COVERING HIGHWAY 28 NEAR LONE PINE. TIME
ESTIMATED BASED ON RADAR.
1032 AM HAIL TERRETON 43.83N 112.43W
06/12/2017 E0.50 INCH JEFFERSON ID TRAINED SPOTTER
DIME SIZE HAIL REPORTED IN TERRETON.
1035 AM HAIL MONTEVIEW 43.93N 112.53W
06/12/2017 E0.50 INCH JEFFERSON ID PUBLIC
PHOTO OF DIME SIZE HAIL RECEIVED FROM THE PUBLIC.
1048 AM HAIL GOSHEN 43.32N 112.08W
06/12/2017 E1.00 INCH BINGHAM ID BROADCAST MEDIA
PHOTO OF QUARTER SIZE HAIL IN GOSHEN SHARED BY IDAHO
FALLS MAGAZINE FACEBOOK PAGE. TIME ESTIMATED BASED ON
RADAR.
1048 AM HAIL GOSHEN 43.32N 112.08W
06/12/2017 E0.50 INCH BINGHAM ID BROADCAST MEDIA
DIME SIZE HAIL COVERING THE GROUND. TIME ESTIMATED BASED
ON RADAR. SHARED ON KIFI LOCAL NEWS 8 FACEBOOK PAGE.
1051 AM HAIL SHELLEY 43.38N 112.12W
06/12/2017 E1.25 INCH BINGHAM ID BROADCAST MEDIA
PHOTO OF QUARTER SIZE TO SLIGHTLY LARGER THAN HALF DOLLAR
SIZE HAIL SHARED ON THE EAST IDAHO NEWS FACEBOOK PAGE.
MULTIPLE REPORTS OF AT LEAST QUARTER SIZE HAIL FROM THIS
AREA. TIME ESTIMATED BASED ON RADAR.
1051 AM HAIL SHELLEY 43.38N 112.12W
06/12/2017 E1.00 INCH BINGHAM ID SOCIAL MEDIA
PHOTO OF MULTIPLE HAIL STONES TO QUARTER SIZE, OR
SLIGHTLY LARGER THAN QUARTER SIZE, FROM THE PUBLIC IN
SHELLEY VIA SOCIAL MEDIA. TIME ESTIMATED BASED ON RADAR.
1052 AM HAIL SHELLEY 43.38N 112.12W
06/12/2017 E1.50 INCH BINGHAM ID BROADCAST MEDIA
TIME ESTIMATED BASED ON RADAR. SHARED ON EAST IDAHO NEWS
FACEBOOK PAGE.
1058 AM HAIL 2 SW IDAHO FALLS 43.47N 112.06W
06/12/2017 E1.00 INCH BONNEVILLE ID BROADCAST MEDIA
REPORTED AT SMITH HONDA. SHARED VIA SOCIAL MEDIA WITH
KIFI LOCAL NEWS 8. TIME ESTIMATED BASED ON RADAR.
1100 AM HAIL 1 WNW IDAHO FALLS 43.50N 112.05W
06/12/2017 E1.25 INCH BONNEVILLE ID SOCIAL MEDIA
REPORTED ON LANDBANK STREET. TIME ESTIMATED BASED ON
RADAR. PHOTO SHARED BY THE PUBLIC ON THE EAST IDAHO NEWS
FACEBOOK PAGE.
1100 AM HAIL 2 W IDAHO FALLS 43.49N 112.07W
06/12/2017 E0.88 INCH BONNEVILLE ID PUBLIC
HAIL JUST SLIGHTLY SMALLER THAN QUARTER SIZE REPORTED IN
THE NEW SWEDEN AREA JUST WEST OF IDAHO FALLS.
1101 AM HAIL 1 W IDAHO FALLS 43.49N 112.06W
06/12/2017 E1.50 INCH BONNEVILLE ID SOCIAL MEDIA
PING PONG BALL SIZE HAIL REPORTED ON THE WEST SIDE OF
IDAHO FALLS. TIME ESTIMATED BASED ON RADAR.
1101 AM HAIL IDAHO FALLS 43.49N 112.04W
06/12/2017 E1.25 INCH BONNEVILLE ID PUBLIC
NUMEROUS PUBLIC REPORTS OF NICKEL, QUARTER, AND HALF
DOLLAR SIZE HAIL IN IDAHO FALLS, ESPECIALLY ACROSS THE
WESTERN HALF OF THE CITY. HAIL LIGHTLY COVERED THE GROUND
IN SOME AREAS.
1101 AM HAIL 1 NNE IDAHO FALLS 43.50N 112.03W
06/12/2017 E1.00 INCH BONNEVILLE ID TRAINED SPOTTER
1105 AM HAIL IDAHO FALLS 43.49N 112.04W
06/12/2017 M1.00 INCH BONNEVILLE ID OTHER FEDERAL
REPORTED AT THE ARL FRD OFFICE IN IDAHO FALLS. TIME
ESTIMATED BASED ON RADAR.
1123 AM HAIL ROBERTS 43.72N 112.13W
06/12/2017 E1.00 INCH JEFFERSON ID BROADCAST MEDIA
TIME ESTIMATED BASED ON RADAR. SHARED WITH EAST IDAHO
NEWS ON FACEBOOK.
1256 PM HAIL 3 NNW DRIGGS 43.77N 111.13W
06/12/2017 E0.50 INCH TETON ID TRAINED SPOTTER
SPOTTER REPORTS HAIL OF DIME TO SLIGHTLY LARGER THAN DIME
SIZE BETWEEN DRIGGS AND TETONIA.
&&
JKEYESLocal storm report, Jun 12, 4:58 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
458 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM TSTM WND GST 2 NW IDAHO FALLS 43.51N 112.06W
06/12/2017 M44 MPH BONNEVILLE ID ASOS
MEASURED AT IDAHO FALLS AIRPORT. ALSO PUBLIC REPORT AND
PHOTO OF QUARTER SIZE HAIL NEAR THE AIRPORT AROUND THE
SAME TIME FROM KIFI LOCAL NEWS 8.
&&
KSMITHLocal storm report, Jun 12, 5:27 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
527 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM HAIL 5 SW FIRTH 43.25N 112.25W
06/12/2017 E0.25 INCH BINGHAM ID SOCIAL MEDIA
OBSERVATION WAS IN THE WAPELLO AREA. TIME ESTIMATED BASED
ON RADAR.
1218 PM HAIL REXBURG 43.83N 111.79W
06/12/2017 E0.50 INCH MADISON ID SOCIAL MEDIA
0154 PM HAIL 4 N ISLAND PARK 44.48N 111.37W
06/12/2017 E0.25 INCH FREMONT ID SOCIAL MEDIA
REPORTED AT HENRYS LAKE STATE PARK.
&&
KSMITHThe office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 6:20 PM MDT | Special Weather Statement | PIH | Bingham | 40 min |
| Jun 11, 6:29 PM MDT | Special Weather Statement | PIH | Blaine | 46 min |
| Jun 11, 7:13 PM MDT | Special Weather Statement | PIH | Blaine | 47 min |
| Jun 11, 7:15 PM MDT | Special Weather Statement | PIH | Bingham | 45 min |
| Jun 11, 8:02 PM MDT | Severe Thunderstorm Warning | PIH | Blaine | 22 min |
| Jun 11, 8:11 PM MDT | Special Weather Statement | PIH | Jefferson | 49 min |
| Jun 11, 8:22 PM MDT | Special Weather Statement | PIH | Custer | 38 min |
| Jun 11, 8:26 PM MDT | Severe Thunderstorm Warning | PIH | Blaine, Custer | 34 min |
| Jun 11, 8:34 PM MDT | Severe Thunderstorm Warning | PIH | Clark, Fremont, Jefferson, Madison | 41 min |
| Jun 11, 8:52 PM MDT | Tornado Warning | PIH | Clark, Fremont, Jefferson, Madison | 23 min |
| Jun 11, 9:17 PM MDT | Tornado Warning | PIH | Clark, Fremont | 28 min |
| Jun 12, 10:04 AM MDT | Special Weather Statement | PIH | Clark | 26 min |
| Jun 12, 10:23 AM MDT | Severe Thunderstorm Warning | PIH | Butte, Clark, Jefferson | 33 min |
| Jun 12, 10:40 AM MDT | Severe Thunderstorm Warning | PIH | Bingham, Bonneville, Jefferson | 39 min |
| Jun 12, 10:55 AM MDT | Severe Thunderstorm Warning | PIH | Clark, Jefferson | 50 min |
| Jun 12, 12:18 PM MDT | Special Weather Statement | PIH | Bonneville, Clark, Fremont, Madison | 42 min |
| Jun 12, 12:31 PM MDT | Severe Thunderstorm Warning | PIH | Clark | 31 min |
| Jun 12, 1:10 PM MDT | Special Weather Statement | PIH | Fremont, Teton | 50 min |
| Jun 12, 1:37 PM MDT | Wind Advisory | PIH | 29 hr | |
| Jun 12, 2:19 PM MDT | Special Weather Statement | PIH | Fremont, Teton | 56 min |
| Jun 12, 2:32 PM MDT | Special Weather Statement | PIH | Butte, Clark, Jefferson, Madison | 58 min |
Nearby
River Flood Warnings in Idaho, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.